NURS 6521 Midterm Exam Fall 2020 | NURS6521 Midterm Exam Fall 2020 - 100% Score - $15.49   Add to cart

Looking for more study guides & notes to pass NURS6521? Find more study material on our NURS6521 overview page 

Exam (elaborations)

NURS 6521 Midterm Exam Fall 2020 | NURS6521 Midterm Exam Fall 2020 - 100% Score

NURS 6521 Pharmacology Midterm Exam Fall 2020 – Chamberlain Selected Answer: nitrate tolerance. Selected Answer: potential adverse effects of the drugs that Mr. Nguyen will be taking. Selected Answer: Bismuth, Metronidazole, Omeprazole, and Tetracycline Selected Answer: hypertension. Selected Answer: adrenal insufficiency. The APRN is treating a 56 year old male with diagnosed atrial fibrillation. He is complaining of being light headed. His vital signs are BP 100/68 HR 144 RR 22. The best choice of medication to treat this patient is: Selected Answer: Beta blocker such as Metoprolol Selected Answer: Electrolyte levels Selected Answer: Gastrointestinal distress Selected Answer: It can be combined with an inhaled corticosteroid to improve asthma control A patient with a variety of chronic health problems is being seen by her nurse practitioner, who is currently reviewing the patient's medication regimen. Which of the patient's medications should prompt the nurse to teach her to avoid drinking grapefruit juice? Selected Answer: Atorvastatin (Lipitor) A Nurse Practitioner is instructing a patient who was recently diagnosed with multiple sclerosis about dantrolene (Dantrium). The patient is a 38-year-old-male and the foreman for a construction company. In order to minimize one important adverse effect of the drug, the nurse will give the patient which of the following instructions? Selected Answer: Wear appropriate clothing and sunscreen whenever he is in direct sunlight A 66-year-old woman has a complex medical history that includes poorly- controlled type 1 diabetes, renal failure as a result of diabetic nephropathy and chronic heart failure (CHF). Her care provider has recently added spironolactone (Aldactone) to the woman's medication regimen. The nurse should consequently assess for signs and symptoms of Selected Answer: hyperkalemia. A Nurse Practitioner is caring for a patient who is diabetic and has been diagnosed with hypertension. An angiotensin-converting enzyme inhibitor, captopril, has been prescribed for her. Which of the following should the Nurse Practitioner assess before beginning drug therapy? Selected Answer: Serum potassium levels During a clinic visit, a patient complains of having frequent muscle cramps in her legs. The nurse's assessment reveals that the patient has been taking over-the-counter laxatives for the past 7 years. The nurse informed the patient that prolonged use of laxatives Selected Answer: may cause nutrient deficiencies. The Nurse Practitioner is conducting a medication reconciliation of a new resident of a long-term care facility. The Nurse Practitioner notes that the resident takes allopurinol on a daily basis for the treatment of gout. What is the primary purpose of this drug? Selected Answer: To balance urate concentration and prevent gout attacks

Preview 4 out of 67  pages

avatar-seller
Academiks

The benefits of buying summaries with Stuvia:

Guaranteed quality through customer reviews

Guaranteed quality through customer reviews

Stuvia customers have reviewed more than 450,000 summaries. This how you know that you are buying the best documents.

Quick and easy check-out

Quick and easy check-out

You can quickly pay through credit card or Stuvia-credit for the summaries. There is no membership needed.

Focus on what matters

Focus on what matters

Your fellow students write the study notes themselves, which is why the documents are always reliable and up-to-date. This ensures you quickly get to the core!

$ 15.49
  • (0)
  Add to cart